Lisinopril and Weight gain - from FDA reports
Weight gain is found among people who take Lisinopril, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have High blood cholesterol. This review analyzes which people have Weight gain with Lisinopril. It is created by eHealthMe based on reports of 179,015 people who have side effects when taking Lisinopril from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 19, 2017
179,015 people reported to have side effects when taking Lisinopril.
Among them, 3,137 people (1.75%) have Weight gain
Number of reports submitted per year:
Time on Lisinopril when people have Weight gain *:
- < 1 month: 32.79 %
- 1 - 6 months: 22.95 %
- 6 - 12 months: 4.92 %
- 1 - 2 years: 9.84 %
- 2 - 5 years: 3.28 %
- 5 - 10 years: 13.11 %
- 10+ years: 13.11 %
Gender of people who have Weight gain when taking Lisinopril *:
- female: 61.62 %
- male: 38.38 %
Age of people who have Weight gain when taking Lisinopril *:
- 0-1: 0.0 %
- 2-9: 0.2 %
- 10-19: 0.78 %
- 20-29: 1.43 %
- 30-39: 4.13 %
- 40-49: 15.47 %
- 50-59: 27.3 %
- 60+: 50.63 %
Top conditions involved for these people *:
- High Blood Cholesterol (373 people, 11.89%)
- Depression (336 people, 10.71%)
- Pain (250 people, 7.97%)
- Diabetes (239 people, 7.62%)
- Type 2 Diabetes (225 people, 7.17%)
Top co-used drugs for these people *:
- Aspirin (407 people, 12.97%)
- Lyrica (374 people, 11.92%)
- Lasix (371 people, 11.83%)
- Lipitor (368 people, 11.73%)
- Furosemide (301 people, 9.60%)
Top other side effects for these people *:
- Fatigue (565 people, 18.01%)
- Breathing Difficulty (454 people, 14.47%)
- Oedema Peripheral (418 people, 13.32%)
- Nausea (395 people, 12.59%)
- Pain (377 people, 12.02%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain when taking Lisinopril?
- Check symptoms - is weight gain caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWeight gain and drugs with ingredients of lisinopril.
Expand the study to include reports from both FDA and eHealthMeWeight gain and Lisinopril from FDA and eHealthMe reports
Lisinopril has active ingredients of lisinopril. It is often used in high blood pressure. (latest outcomes from Lisinopril 190,067 users)
Weight gain has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 129,000 Weight gain patients).
Browse all side effects of Lisinoprila b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
What would happen?
Questions to the study
I was lactose intolerant before I started on Lisinopril and amlodipane. From the very begining those meds have caused lots of intestinal movement and flatlulance (gas). I told my physician about my lactose intolerance so he got me lisinopril with "no lactose" listed on the bottle. I keep ...
I've been taking Lisinopril 20 mg for about two months. The past month I did start getting the dry cough (which I expected), but now I feel like my voice has changed. I'm 42 and sing often. All of a sudden I can't hit the notes on songs I have sang forever. Just wondering if anyone else has ...
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
Just wondering if anyone that has had this, if it went away after stop taking the medicine and if so how soon. I have had distended stomach for a couple years with no idea why and have been on Lisinopril for about 8 years. I did notice puffy face right away but dismissed it and I still have a ...
User reviews to the study
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...
My 95-yr-old father-in-law has been on Lisinopril for 2-5 years for CHF, a-Fib, & HBP. A few days ago he was diagnosed with what the doctors believe to be an unusually severe case of TTP with a bright reddish orange rash all over his torso, arms, and face. Am wondering if Lisinopril could be ...